Filtros : "KOHAYAKAWA, YOSHIHARU" "2019" "IME" Removidos: "Universidad Nacional Autónoma de México (UNAM)" "COELHO, FLAVIO ULHOA" "Índia" Limpar

Filtros



Refine with date range


  • Source: Acta Mathematica Universitatis Comenianae. Unidade: IME

    Subjects: COMBINATÓRIA, TEORIA DA COMPUTAÇÃO

    Versão PublicadaAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HAN, Jie et al. On some extremal results for order types. Acta Mathematica Universitatis Comenianae, v. 88, n. 3, p. 779-785, 2019Tradução . . Disponível em: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1305. Acesso em: 05 ago. 2024.
    • APA

      Han, J., Kohayakawa, Y., Sales, M. T., & Stagni, H. (2019). On some extremal results for order types. Acta Mathematica Universitatis Comenianae, 88( 3), 779-785. Recuperado de http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1305
    • NLM

      Han J, Kohayakawa Y, Sales MT, Stagni H. On some extremal results for order types [Internet]. Acta Mathematica Universitatis Comenianae. 2019 ; 88( 3): 779-785.[citado 2024 ago. 05 ] Available from: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1305
    • Vancouver

      Han J, Kohayakawa Y, Sales MT, Stagni H. On some extremal results for order types [Internet]. Acta Mathematica Universitatis Comenianae. 2019 ; 88( 3): 779-785.[citado 2024 ago. 05 ] Available from: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1305
  • Source: European Journal of Combinatorics. Unidade: IME

    Subjects: TEORIA DOS GRAFOS, COMBINATÓRIA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HAN, Jie et al. Clique-factors in sparse pseudorandom graphs. European Journal of Combinatorics, v. 82, 2019Tradução . . Disponível em: https://doi.org/10.1016/j.ejc.2019.102999. Acesso em: 05 ago. 2024.
    • APA

      Han, J., Kohayakawa, Y., Morris, P., & Person, Y. (2019). Clique-factors in sparse pseudorandom graphs. European Journal of Combinatorics, 82. doi:10.1016/j.ejc.2019.102999
    • NLM

      Han J, Kohayakawa Y, Morris P, Person Y. Clique-factors in sparse pseudorandom graphs [Internet]. European Journal of Combinatorics. 2019 ; 82[citado 2024 ago. 05 ] Available from: https://doi.org/10.1016/j.ejc.2019.102999
    • Vancouver

      Han J, Kohayakawa Y, Morris P, Person Y. Clique-factors in sparse pseudorandom graphs [Internet]. European Journal of Combinatorics. 2019 ; 82[citado 2024 ago. 05 ] Available from: https://doi.org/10.1016/j.ejc.2019.102999
  • Source: Journal of Graph Theory. Unidade: IME

    Subjects: COMBINATÓRIA, TEORIA DOS GRAFOS

    Versão AceitaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CLEMENS, Dennis et al. The size-Ramsey number of powers of paths. Journal of Graph Theory, v. 91, n. 3, p. 290-299, 2019Tradução . . Disponível em: https://doi.org/10.1002/jgt.22432. Acesso em: 05 ago. 2024.
    • APA

      Clemens, D., Jenssen, M., Kohayakawa, Y., Morrison, N., Mota, G. O., Reding, D., & Roberts, B. (2019). The size-Ramsey number of powers of paths. Journal of Graph Theory, 91( 3), 290-299. doi:10.1002/jgt.22432
    • NLM

      Clemens D, Jenssen M, Kohayakawa Y, Morrison N, Mota GO, Reding D, Roberts B. The size-Ramsey number of powers of paths [Internet]. Journal of Graph Theory. 2019 ; 91( 3): 290-299.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1002/jgt.22432
    • Vancouver

      Clemens D, Jenssen M, Kohayakawa Y, Morrison N, Mota GO, Reding D, Roberts B. The size-Ramsey number of powers of paths [Internet]. Journal of Graph Theory. 2019 ; 91( 3): 290-299.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1002/jgt.22432
  • Source: Acta mathematica universitatis comenianae. Unidade: IME

    Subjects: COMBINATÓRIA, TEORIA DOS GRAFOS

    Versão PublicadaAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu et al. Covering 3-coloured random graphs with monochromatic trees. Acta mathematica universitatis comenianae, v. 88, n. 3, p. 871-875, 2019Tradução . . Disponível em: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1310. Acesso em: 05 ago. 2024.
    • APA

      Kohayakawa, Y., Mendonça, W., Mota, G., & Schülke, B. (2019). Covering 3-coloured random graphs with monochromatic trees. Acta mathematica universitatis comenianae, 88( 3), 871-875. Recuperado de http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1310
    • NLM

      Kohayakawa Y, Mendonça W, Mota G, Schülke B. Covering 3-coloured random graphs with monochromatic trees [Internet]. Acta mathematica universitatis comenianae. 2019 ; 88( 3): 871-875.[citado 2024 ago. 05 ] Available from: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1310
    • Vancouver

      Kohayakawa Y, Mendonça W, Mota G, Schülke B. Covering 3-coloured random graphs with monochromatic trees [Internet]. Acta mathematica universitatis comenianae. 2019 ; 88( 3): 871-875.[citado 2024 ago. 05 ] Available from: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1310
  • Source: Proceedings. Conference titles: ACM-SIAM Symposium on Discrete Algorithms - SODA. Unidade: IME

    Assunto: COMBINATÓRIA PROBABILÍSTICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HAN, Jie et al. Extremal and probabilistic results for order types. 2019, Anais.. Philadelphia: SIAM, 2019. Disponível em: https://doi.org/10.1137/1.9781611975482.27. Acesso em: 05 ago. 2024.
    • APA

      Han, J., Kohayakawa, Y., Sales, M. T., & Stagni, H. (2019). Extremal and probabilistic results for order types. In Proceedings. Philadelphia: SIAM. doi:10.1137/1.9781611975482.27
    • NLM

      Han J, Kohayakawa Y, Sales MT, Stagni H. Extremal and probabilistic results for order types [Internet]. Proceedings. 2019 ;[citado 2024 ago. 05 ] Available from: https://doi.org/10.1137/1.9781611975482.27
    • Vancouver

      Han J, Kohayakawa Y, Sales MT, Stagni H. Extremal and probabilistic results for order types [Internet]. Proceedings. 2019 ;[citado 2024 ago. 05 ] Available from: https://doi.org/10.1137/1.9781611975482.27
  • Source: Electronic Notes in Theoretical Computer Science. Conference titles: Latin and American Algorithms, Graphs and Optimization Symposium - LAGOS. Unidade: IME

    Assunto: TEORIA DOS GRAFOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      We are happy to organize this issue of the Electronic Notes in Theoretical Computer Science. [Prefácio]. Electronic Notes in Theoretical Computer Science. Amsterdam: Instituto de Matemática e Estatística, Universidade de São Paulo. Disponível em: https://doi.org/10.1016/j.entcs.2019.08.001. Acesso em: 05 ago. 2024. , 2019
    • APA

      We are happy to organize this issue of the Electronic Notes in Theoretical Computer Science. [Prefácio]. (2019). We are happy to organize this issue of the Electronic Notes in Theoretical Computer Science. [Prefácio]. Electronic Notes in Theoretical Computer Science. Amsterdam: Instituto de Matemática e Estatística, Universidade de São Paulo. doi:10.1016/j.entcs.2019.08.001
    • NLM

      We are happy to organize this issue of the Electronic Notes in Theoretical Computer Science. [Prefácio] [Internet]. Electronic Notes in Theoretical Computer Science. 2019 ; 346 1-2.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1016/j.entcs.2019.08.001
    • Vancouver

      We are happy to organize this issue of the Electronic Notes in Theoretical Computer Science. [Prefácio] [Internet]. Electronic Notes in Theoretical Computer Science. 2019 ; 346 1-2.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1016/j.entcs.2019.08.001
  • Source: Random Structures & Algorithms. Unidade: IME

    Subjects: GRAFOS ALEATÓRIOS, MÉTODOS PROBABILÍSTICOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu e RETTER, Troy e RODL, Vojtech. The size Ramsey number of short subdivisions of bounded degree graphs. Random Structures & Algorithms, v. 54, n. 2, p. 304-339, 2019Tradução . . Disponível em: https://doi.org/10.1002/rsa.20783. Acesso em: 05 ago. 2024.
    • APA

      Kohayakawa, Y., Retter, T., & Rodl, V. (2019). The size Ramsey number of short subdivisions of bounded degree graphs. Random Structures & Algorithms, 54( 2), 304-339. doi:10.1002/rsa.20783
    • NLM

      Kohayakawa Y, Retter T, Rodl V. The size Ramsey number of short subdivisions of bounded degree graphs [Internet]. Random Structures & Algorithms. 2019 ; 54( 2): 304-339.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1002/rsa.20783
    • Vancouver

      Kohayakawa Y, Retter T, Rodl V. The size Ramsey number of short subdivisions of bounded degree graphs [Internet]. Random Structures & Algorithms. 2019 ; 54( 2): 304-339.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1002/rsa.20783
  • Source: Mathematical Proceedings of the Cambridge Philosophical Society. Unidade: IME

    Subjects: GRAFOS ALEATÓRIOS, COMBINATÓRIA PROBABILÍSTICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu e MOTA, Guilherme Oliveira e SCHACHT, Mathias. Monochromatic trees in random graphs. Mathematical Proceedings of the Cambridge Philosophical Society, v. 166, n. 1, p. 191-208, 2019Tradução . . Disponível em: https://doi.org/10.1017/S0305004117000846. Acesso em: 05 ago. 2024.
    • APA

      Kohayakawa, Y., Mota, G. O., & Schacht, M. (2019). Monochromatic trees in random graphs. Mathematical Proceedings of the Cambridge Philosophical Society, 166( 1), 191-208. doi:10.1017/S0305004117000846
    • NLM

      Kohayakawa Y, Mota GO, Schacht M. Monochromatic trees in random graphs [Internet]. Mathematical Proceedings of the Cambridge Philosophical Society. 2019 ; 166( 1): 191-208.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1017/S0305004117000846
    • Vancouver

      Kohayakawa Y, Mota GO, Schacht M. Monochromatic trees in random graphs [Internet]. Mathematical Proceedings of the Cambridge Philosophical Society. 2019 ; 166( 1): 191-208.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1017/S0305004117000846
  • Source: Random Structures & Algorithms. Unidade: IME

    Assunto: GRAFOS ALEATÓRIOS

    Versão AceitaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BÖTTCHER, Julia et al. Universality for bounded degree spanning trees in randomly perturbed graphs. Random Structures & Algorithms, v. 55, n. 4, p. 854-864, 2019Tradução . . Disponível em: https://doi.org/10.1002/rsa.20850. Acesso em: 05 ago. 2024.
    • APA

      Böttcher, J., Han, J., Kohayakawa, Y., Montgomery, R., Parczyk, O., & Person, Y. (2019). Universality for bounded degree spanning trees in randomly perturbed graphs. Random Structures & Algorithms, 55( 4), 854-864. doi:10.1002/rsa.20850
    • NLM

      Böttcher J, Han J, Kohayakawa Y, Montgomery R, Parczyk O, Person Y. Universality for bounded degree spanning trees in randomly perturbed graphs [Internet]. Random Structures & Algorithms. 2019 ; 55( 4): 854-864.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1002/rsa.20850
    • Vancouver

      Böttcher J, Han J, Kohayakawa Y, Montgomery R, Parczyk O, Person Y. Universality for bounded degree spanning trees in randomly perturbed graphs [Internet]. Random Structures & Algorithms. 2019 ; 55( 4): 854-864.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1002/rsa.20850
  • Source: Acta mathematica Universitatis Comenianae. Conference titles: European Conference On Combinatorics, Graph Theory And Applications - EUROCOMB. Unidade: IME

    Assunto: TEORIA DOS GRAFOS

    PrivadoAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BERGER, Sören et al. The size-Ramsey number of powers of bounded degree trees. Acta mathematica Universitatis Comenianae. Bratislava: Bratislava Ústav aplikovanej matematiky Fakulty matematiky, fyziky a informatiky Univerzity Komenského. Disponível em: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1281. Acesso em: 05 ago. 2024. , 2019
    • APA

      Berger, S., Kohayakawa, Y., Maesaka, G. S., Martins, T., Mendonça, W., Mota, G. O., & Parczyk, O. (2019). The size-Ramsey number of powers of bounded degree trees. Acta mathematica Universitatis Comenianae. Bratislava: Bratislava Ústav aplikovanej matematiky Fakulty matematiky, fyziky a informatiky Univerzity Komenského. Recuperado de http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1281
    • NLM

      Berger S, Kohayakawa Y, Maesaka GS, Martins T, Mendonça W, Mota GO, Parczyk O. The size-Ramsey number of powers of bounded degree trees [Internet]. Acta mathematica Universitatis Comenianae. 2019 ; 88( 3): 451-456.[citado 2024 ago. 05 ] Available from: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1281
    • Vancouver

      Berger S, Kohayakawa Y, Maesaka GS, Martins T, Mendonça W, Mota GO, Parczyk O. The size-Ramsey number of powers of bounded degree trees [Internet]. Acta mathematica Universitatis Comenianae. 2019 ; 88( 3): 451-456.[citado 2024 ago. 05 ] Available from: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1281
  • Source: Random Structures & Algorithms. Unidade: IME

    Assunto: TEORIA DOS GRAFOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BEDENKNECHT, Wiebke et al. Powers of tight Hamilton cycles in randomly perturbed hypergraphs. Random Structures & Algorithms, v. 55, n. 4, p. 795-807, 2019Tradução . . Disponível em: https://doi.org/10.1002/rsa.20885. Acesso em: 05 ago. 2024.
    • APA

      Bedenknecht, W., Han, J., Kohayakawa, Y., & Mota, G. O. (2019). Powers of tight Hamilton cycles in randomly perturbed hypergraphs. Random Structures & Algorithms, 55( 4), 795-807. doi:10.1002/rsa.20885
    • NLM

      Bedenknecht W, Han J, Kohayakawa Y, Mota GO. Powers of tight Hamilton cycles in randomly perturbed hypergraphs [Internet]. Random Structures & Algorithms. 2019 ; 55( 4): 795-807.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1002/rsa.20885
    • Vancouver

      Bedenknecht W, Han J, Kohayakawa Y, Mota GO. Powers of tight Hamilton cycles in randomly perturbed hypergraphs [Internet]. Random Structures & Algorithms. 2019 ; 55( 4): 795-807.[citado 2024 ago. 05 ] Available from: https://doi.org/10.1002/rsa.20885

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024